# SDR MASA2009090800284

- Difficulty date: September 8, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 27,876 hours, 25,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 1007 HNL-KOA.  CREW REPORTED, FOLLOWED THE MANUAL EXTENSION AND GEAR DID NOT EXTEND.  WHEN THE GEAR WAS CYCLED PER THE CHECK LIST THE GEAR CAME DOWN AND THE AIRCRAFT LANDED NORMALLY.  MX REPLACED THE NLG UPLOCK ASSEMBLY.
